# SDR YENA2021031000163

- Difficulty date: March 4, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 37,692 hours, 13,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION LOWER SILL ON FR68 AT LEVEL STR 23R AT AFT GALLEY AREA RELATED CPCP 534143-01; PERFORMED PERMANENT REPAIR ON LOWER SILL ON FR68 AT LEVEL STR 23R AT AFT GALLEY IAW A320 SRM 53-41-14-300-001 REPAIR PRICCIPLE 5 TOOL USED DIGITAL CALIPER PN 500-197-30 SN A18234378 AND DUE DATE JUL 30 -21 ALL WORK ACCOMPOLISHED ON AEROMAN NR 2021-62689
